Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have been on bed rest for months. Vomits after eating. Drinks only water. Did various tests. What is the cause of it?

Hello Doctor, My cousin is on the bed for last two months. She won't eat any food. If she eats anything, she will vomit immediately. She is consuming daily one liter of water. She completely lost her body fat and became very thin and energy to do anything. Doctors did various tests and unable to determine the cause. Can you please help?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !
Thank you for your query.

Dear madam,

Well looking into your problem i want to know the age of patient and the various test reports that have been done .In young age anorexia nervosa can be a cause but we need to rule out other conditions like malignancy , stricture etc.
I advise you to see ENT specialist for this problem according to the information you provided. If you provide the details i have asked for i will be able to guide you further.

Hope you are satisfied with the answer.
If you have any further queries feel free to ask.
Wish you good health.
Take care.
Dr. Shruti
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor